Abrir menu principal

Publicações selecionadasEditar

  • L´Analysis situs et la geometrie algebrique, Paris, Gauthier-Villars 1924
  • Intersections and transformations of complexes and manifolds, Transactions American Mathematical Society (AMS), vol. 28, 1926, pp. 1-49, online ; fixed point theorem, published in vol. 29, 1927, pp. 429-462, online.
  • Géométrie sur les surfaces et les variétés algébriques, Paris, Gauthier Villars 1929[1]
  • Topology, AMS 1930
  • Algebraic Topology, New York, AMS 1942
  • Introduction to topology, Princeton 1949
  • com Joseph P. LaSalle, Stability by Liapunov's direct method with applications, New York, Academic Press 1961[2]
  • Algebraic geometry, Princeton 1953, 2ª ed., 1964
  • Differential equations: geometric theory, Interscience, 1957,[3] 2ª ed., 1963
  • Stability of nonlinear control systems, 1965
  • Reminiscences of a mathematical immigrant in the United States, American Mathematical Monthly, vol.77, 1970, pp. 344-350.

Referências

  1. Zariski, O. (1930). «Review: S. Lefschetz, Géométrie sur les Surfaces et les Variétés Algébriques». Bull. Amer. Math. Soc. 36 (9): 617-618 
  2. Antosiewicz, H. A. (1963). «Review: Joseph LaSalle and Solomon Lefschetz, Stability by Liapunov's direct method with applications». Bull. Amer. Math. Soc. 69 (2): 209-210 
  3. Haas, Felix (1958). «Review: S. Lefschetz, Differential equations: Geometric theory». Bull. Amer. Math. Soc. 64 (4): 203-206 

Ligações externasEditar